# SDR ASAA9880249

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D29982107
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO DEPARTURE OF FLIGHT 84, CREW REPORTED THE L1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS LOW.  REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
